Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Apr 16, 2015, 8:39 PM CDT for Wheeler County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 17, 2015, 12:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Wheeler County, TX
The radar
The Amarillo radar (KAMA), 129 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
369
WGUS54 KAMA 170139
FFWAMA
TXC483-170530-
/O.NEW.KAMA.FF.W.0001.150417T0139Z-150417T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
839 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1230 AM CDT
* AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM WITH VERY HEAVY RAINFALL 6 MILES NORTHWEST OF
TWITTY...OR 11 MILES NORTHWEST OF SHAMROCK. DOPPLER RADAR INDICATES
1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN
THE PAST 3 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH
FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN
SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR
ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHEELER... TWITTY... NEW MOBEETIE...
LELA... KELLERVILLE... BRISCOE...
ALLISON... MOBEETIE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3518 10047 3519 10054 3556 10052 3562 10011
3562 9999 3526 9999
$$
LG1 follow-up statement
920
WGUS74 KAMA 170312
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1012 PM CDT THU APR 16 2015
TXC483-170530-
/O.CON.KAMA.FF.W.0001.000000T0000Z-150417T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHEELER TX-
1012 PM CDT THU APR 16 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WHEELER COUNTY UNTIL
1230 AM CDT...
AT 1011 PM CDT...RAIN HAD DIMINISHED ACROSS THE WARNED AREA.
HOWEVER...RUNOFF FROM THE HEAVY RAIN EARLIER MAY STILL CAUSE
FLOODING ON ROADWAYS AND LOW WATER CROSSINGS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHEELER... TWITTY... NEW MOBEETIE...
LELA... KELLERVILLE... BRISCOE...
ALLISON... MOBEETIE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3518 10047 3519 10054 3556 10052 3562 10011
3562 9999 3526 9999
$$
LGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 8:00 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 16, 8:00 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 800 PM CDT THU APR 16 2015 .UPDATE... CONTINUE TO SLOWLY TRIM THE TORNADO WATCH AS THE TORNADO THREAT DIMINISHES. WATCH REMAINS IN EFFECT UNTIL 10 PM FOR THE EASTERN TEXAS PANHANDLES. && .PREV DISCUSSION... /ISSUED 652 PM CDT THU APR 16 2015/ UPDATE... HAVE TRIMMED THE BACK EDGE OF THE TORNADO WATCH WITH THE WATCH INTACT ACROSS THE FAR EASTERN PANHANDLES. THE PREVIOUS STORMS THIS AFTERNOON HAVE HELPED TO STABILIZE THE ATMOSPHERE AND WE WILL LIKELY NOT HAVE ENOUGH TIME BEFORE SUNSET TO DESTABILIZE AGAIN. SEVERE STORMS ARE NOT OUT OF THE QUESTION AS HI-RES MODELS DEVELOP AN ADDITIONAL BAND OF STORMS ACROSS OUR WEST TONIGHT BUT THE CHANCE FOR ADDITIONAL TORNADOES FROM THAT ROUND OF CONVECTION IS UNLIKELY. PREV DISCUSSION... /ISSUED 625 PM CDT THU APR 16 2015/ AVIATION... CONVECTION ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON WILL CAUSE A COMPLICATED TAF CYCLE THROUGH ROUGHLY 6Z THIS EVENING FOR ALL TERMINALS. HAVE CARRIED VCTS FOR ALL TERMINALS AND HAVE REMOVED MENTION FROM PREVAILING BASED ON HI-RES MODELS. SHOULD A CORE MOVE OVER THE TERMINALS WE WILL LIKELY SEE A QUICK DROP IN VISIBILITY AND CEILINGS TO IFR OR LOWER. UPDATES ARE LIKELY DURING THE FIRST 6 HOURS OF THIS TAF ISSUANCE. OVERNIGHT WE COULD SEE A MVFR DECK DEVELOP ACROSS THE TERMINALS AS LOW LEVEL MOISTURE IS VERY AMPLE. DRIER AIR MOVES INTO THE AREA ON FRIDAY TO MIX OUT THE LOW CLOUDS AND BRING A RETURN TO VFR CONDITIONS. PREV DISCUSSION... /ISSUED 307 PM CDT THU APR 16 2015/ DISCUSSION... RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR TODAY. LONG TERM SECTION BELOW. WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME. LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA. RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL MOISTURE SEEN IN REGIONAL OBSERVATIONS. CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM SHEAR. ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT. BRB LONG TERM... THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY. NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW. FIRE WEATHER... ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH SATURDAY. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 255 PM CDT THU APR 16 2015 OKZ001>003-TXZ001>020-170800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 255 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER DURING THIS TIME IS LOW. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING WETTING RAINS TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND ON FRIDAY.
In the hours before
Local storm report, Apr 16, 7:50 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
750 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL WHEELER 35.44N 100.28W
04/16/2015 M1.75 INCH WHEELER TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1500375
LGLocal storm report, Apr 16, 7:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
758 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 2 NE ALLISON 35.63N 100.07W
04/16/2015 M3.33 INCH HEMPHILL TX STORM CHASER
&&
EVENT NUMBER AMA1500376
LGLocal storm report, Apr 16, 8:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
815 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL 5 S WHEELER 35.37N 100.28W
04/16/2015 M1.50 INCH WHEELER TX STORM CHASER
ON HIGHWAY 83.
&&
EVENT NUMBER AMA1500377
LGLocal storm report, Apr 16, 8:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL WHEELER 35.44N 100.28W
04/16/2015 M1.00 INCH WHEELER TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1500378
LGLocal storm report, Apr 16, 8:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
825 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 ENE WHEELER 35.45N 100.24W
04/16/2015 M2.50 INCH WHEELER TX STORM CHASER
&&
EVENT NUMBER AMA1500379
LGSpecial weather statement, Apr 16, 8:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 827 PM CDT THU APR 16 2015 TXZ009-010-014-170215- GRAY TX-HEMPHILL TX-ROBERTS TX- 827 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROBERTS...WESTERN HEMPHILL AND NORTHERN GRAY COUNTIES UNTIL 915 PM CDT... AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CODMAN TO 2 MILES SOUTHEAST OF PAMPA...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... PAMPA... MIAMI... LORA... CODMAN... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3551 10066 3551 10102 3593 10086 3591 10045 TIME...MOT...LOC 0127Z 213DEG 36KT 3563 10074 3555 10092 NF
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:06 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 54 min |
| Apr 16, 7:14 PM CDT | Special Weather Statement | AMA | Dallam, Hartley | 46 min |
| Apr 16, 7:29 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 31 min |
| Apr 16, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 66 min |
| Apr 16, 8:27 PM CDT | Special Weather Statement | AMA | Roberts | 48 min |
| Apr 16, 9:07 PM CDT | Special Weather Statement | AMA | Wheeler | 38 min |
| Apr 16, 9:21 PM CDT | Special Weather Statement | AMA | Roberts | 39 min |
| Apr 16, 9:47 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| Apr 16, 9:56 PM CDT | Special Weather Statement | AMA | Randall | 49 min |
| Apr 16, 10:14 PM CDT | Special Weather Statement | AMA | Gray | 46 min |
| Apr 16, 10:38 PM CDT | Special Weather Statement | AMA | Roberts | 52 min |
| Apr 16, 10:55 PM CDT | Special Weather Statement | AMA | Carson, Gray | 50 min |
| Apr 16, 10:59 PM CDT | Special Weather Statement | AMA | Armstrong | 46 min |
| Apr 16, 11:42 PM CDT | Special Weather Statement | AMA | Donley, Gray | 48 min |
| Apr 16, 11:58 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 62 min |
| Apr 17, 12:05 AM CDT | Special Weather Statement | AMA | Hemphill | 55 min |
| Apr 17, 12:51 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 54 min |
| Apr 17, 1:00 AM CDT | Special Weather Statement | AMA | Hemphill, Lipscomb | 45 min |
| Apr 17, 1:11 AM CDT | Special Weather Statement | AMA | Collingsworth | 49 min |
| Apr 17, 1:35 AM CDT | Areal Flood Advisory | AMA | Wheeler | 4 hr |
| Apr 17, 1:49 AM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 56 min |
| Apr 17, 2:42 AM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 63 min |
| Apr 17, 5:27 AM CDT | Areal Flood Advisory | AMA | Wheeler | 4 hr |
| Apr 17, 5:38 AM CDT | Red Flag Warning | AMA | Dallam, Deaf Smith, Hartley, Oldham | 14 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.